RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1960, Volume 135, Number 6, Pages 1311–1313 (Mi dan24412)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

The solution of certain boundary problems for parabolic and elliptic equations with discontinuous coefficients

I. V. Girsanov


Full text: PDF file (403 kB)

Bibliographic databases:
Presented: А. Н. Колмогоров
Received: 03.07.1960

Citation: I. V. Girsanov, “The solution of certain boundary problems for parabolic and elliptic equations with discontinuous coefficients”, Dokl. Akad. Nauk SSSR, 135:6 (1960), 1311–1313

Citation in format AMSBIB
\Bibitem{Gir60}
\by I.~V.~Girsanov
\paper The solution of certain boundary problems for parabolic and elliptic equations with discontinuous coefficients
\jour Dokl. Akad. Nauk SSSR
\yr 1960
\vol 135
\issue 6
\pages 1311--1313
\mathnet{http://mi.mathnet.ru/dan24412}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0124626}
\zmath{https://zbmath.org/?q=an:0100.30402}


Linking options:
  • http://mi.mathnet.ru/eng/dan24412
  • http://mi.mathnet.ru/eng/dan/v135/i6/p1311

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Shalaumov, “On a problem with a small parameter for second-order elliptic equations”, Russian Math. Surveys, 22:2 (1978), 247–248  mathnet  crossref  mathscinet  zmath
    2. A. R. Aliev, “Boundary-Value Problems for a Class of Operator Differential Equations of High Order with Variable Coefficients”, Math. Notes, 74:6 (2003), 761–771  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:47
    Full text:36

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020